MAUDE Adverse Event Report: COVIDIEN AG JUAREZ (MMJ) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)

COVIDIEN AG JUAREZ (MMJ) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18885
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that when the first responders arrived on the scene, the patient was already in cardiac arrest, resuscitation was initiated, and the patient was intubated as a part of the resuscitative efforts.The endotracheal tube's 15mm connector disconnected while the patient was being actively ventilated with an ambu bag after the ambulance hit a bump while traveling down the road.The first responder resolved the issue by reconnecting the same 15mm connector back onto the tube and resumed ventilation.The patient had no return of spontaneous circulation, but the death was not a result of a device malfunction.
 
Additional Manufacturer Narrative
D10 concomitant product: 18885, 18885 8.5mm taperguard evac trachealx10, lot# 25g0376jzx 18880, 18880 8.0mm taperguard evac trachealx10, lot# 25f0326jzx 18875, 18875 7.5mm taperguard evac trachealx10, lot# 25g0050jzx 18875, 18875 7.5mm taperguard evac trachealx10, lot# 25i0307jzx 86450, 86450-w 7.0mm inter hi-lo trach x10, lot# 25e0044jzx 18870, 18870 7.0mm taperguard evac trachealx10, lot# 25h0038jzx 18865, 18865 6.5mm taperguard evac trachealx10, lot# 25g0392jzx 18865, 18865 6.5mm taperguard evac trachealx10, lot# 25g0389jzx 18860, 18860 6.0mm taperguard evac trachaelx10, lot# 25g0403jzx.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX  32575
Manufacturer (Section G)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX   32575
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key23971028
Report Number9681384-2026-00033
Device Sequence Number15422442
Product Code BTR
UDI-Device Identifier40884521032553
UDI-Public(01)40884521032553(17)300704(10)25G0377JZX
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number18885
Device Catalogue Number18885
Device Lot Number25G0377JZX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date01/06/2026
Date Device Manufactured07/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown